# SDR MEX2002253

- Difficulty date: April 8, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N1003X
- Make and model: Doug DC-9-82
- Aircraft serial: 48067
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Separated
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT 477 - IAH-MEX - DURING LANDING CAPTAIN FELT A HIT TO THE AIRCRAFT.  AT TRANSIT CHECK THE NOSE COWLING OF THE RIGHT ENGINE WAS FOUND WITH A DAMAGE IN ITS UPPER PART OF APPROXIMATELY 15 INCHES OF LENGTH OF 4 INCHES OF CUTTING, ALSO 5 BLADES WERE OUT OF LIMIT.  MEX SENT SPARES AND TECHNICAL PERSONNEL TO PERFORM THE REPAIR.  THREE SETS OF FAN BLADES AND NOSE COWLING WERE REPLACED, IT WAS PERFORMED A BOROSCOPE INSPECTION TO 6TH AND 7TH STAGE FAN.  ENGINE WAS PROBED TO DIFFERENT THRUST CONDITIONS, EVERYTHING OK IAW MM 72-33-21, 71-10-01 AND 72-00-00.  (M)
